# SDR CALA2025110210822

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 100,108 hours, 14,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300363
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38L BTW BS 1417 - 1439 AT BULK CARGO BAY WITH CORROSION POINTS.  PERFORMED INTERIM REPAIR IAW ECRA 5331-02173.   REMOVED THE STRINGER, PERFORMED OPEN HOLE HFEC AND HFEC INSPECTIONS AT THE CUT-OUT EDGES, FINAL WEIGHT OF THE REPAIRS PARTS WAS 4.51LB IAW GMM 03-20-15 AND GMM 05-45-15.
